# SDR MALA010410

- Difficulty date: April 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227705644
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LHIB CABLE OF ELEVATOR SYSTEM IS CHAFED.  MX INSTALLED NEW FWD LHIB ELEVATOR CABLE IAW SF340AMM 27-31-15-4 P/N 7227705-644, FOR RIG SEE 409 NR 123629, FOR STEERING PLUG INSTALL SEE 409 NR 122727.
